Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Pain Management Health Center

Font Size

Recall of More Hydrocodone-Acetaminophen Tablets

WebMD Health News
Reviewed by Laura J. Martin, MD

Dec. 26, 2012 -- More lots of the combination painkiller hydrocodone-acetaminophen are being recalled by Mylan Institutional. The new alert follows a nationwide recall of 101 lots of the drugs issued by Qualitest Pharmaceuticals that occurred earlier this month.

The FDA says the newly recalled lots were manufactured by Qualitest Pharmaceuticals and were repackaged and distributed by Mylan Institutional. The three lots include:

  • 3037841
  • 3040859
  • 3042573

The recalled bottles are supposed to contain tablets made up of 10 milligrams of hydrocodone and 500 milligrams of acetaminophen. But they are being recalled because the tablets may contain higher amounts of acetaminophen or hydrocodone than indicated on the label.

High doses of acetaminophen may put you at increased risk for liver damage.

Especially at risk are people who:

Additionally, too-high doses of hydrocodone can cause increased sedation and/or breathing problems, particularly among the elderly, people with severe kidney or liver impairment, and those who are taking other sedating medications or certain antidepressants.

If you have the affected lots you can contact Mylan Customer Service at 800-848-0462. People who are unsure should call their pharmacist or doctor.

Today on WebMD

pain in brain and nerves
Top causes and how to find relief.
knee exercise
8 exercises for less knee pain.
acupuncture needles in woman's back
How it helps arthritis, migraines, and dental pain.
chronic pain
Get personalized tips to reduce discomfort.
illustration of nerves in hand
lumbar spine
Woman opening window
Man holding handful of pills
Woman shopping for vegetables
Sore feet with high heel shoes
acupuncture needles in woman's back
man with a migraine